# SDR JJBA20190705006

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 38,135 hours, 23,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ASSEMBLY FWD CABIN BULKHEAD INOPERATIVE. REMOVED ELECTRO-LUMINESCENT LAMP FOUND ELECTRICAL CONNECTION LOOSE. REATTACHED ELECTRO-LUMINESCENT LAMP. OPS CHECK SAT.
